JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Conformally at Almost Pseudo Ricci Symmetric Mani-folds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 3,  2009, pp.507-520
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.3.507
 Title & Authors
On Conformally at Almost Pseudo Ricci Symmetric Mani-folds
De, Uday Chand; Gazi, Abul Kalam;
  PDF(new window)
 Abstract
The object of the present paper is to study conformally at almost pseudo Ricci symmetric manifolds. The existence of a conformally at almost pseudo Ricci symmetric manifold with non-zero and non-constant scalar curvature is shown by a non-trivial example. We also show the existence of an n-dimensional non-conformally at almost pseudo Ricci symmetric manifold with vanishing scalar curvature.
 Keywords
pseudo Ricci symmetric manifold;almost pseudo Ricci symmetric manifold;quasi-constant curvature;qusi-Einstein manifold;
 Language
English
 Cited by
1.
On Almost Pseudo Conharmonically Symmetric Manifolds,;

Kyungpook mathematical journal, 2014. vol.54. 4, pp.699-714 crossref(new window)
1.
Weakly Z-symmetric manifolds, Acta Mathematica Hungarica, 2012, 135, 1-2, 80  crossref(new windwow)
2.
PSEUDO Z SYMMETRIC RIEMANNIAN MANIFOLDS WITH HARMONIC CURVATURE TENSORS, International Journal of Geometric Methods in Modern Physics, 2012, 09, 01, 1250004  crossref(new windwow)
3.
CLASSES OF GRADIENT RICCI SOLITONS, International Journal of Geometric Methods in Modern Physics, 2011, 08, 04, 783  crossref(new windwow)
4.
CLASSES OF GRADIENT RICCI SOLITONS ON GENERALIZED POINCARÉ MANIFOLDS, International Journal of Geometric Methods in Modern Physics, 2012, 09, 04, 1250027  crossref(new windwow)
5.
On Conformally Flat Almost Pseudo-Ricci Symmetric Spacetimes, International Journal of Theoretical Physics, 2012, 51, 9, 2878  crossref(new windwow)
6.
On Almost Pseudo Conharmonically Symmetric Manifolds, Kyungpook mathematical journal, 2014, 54, 4, 699  crossref(new windwow)
7.
RECURRENT Z FORMS ON RIEMANNIAN AND KAEHLER MANIFOLDS, International Journal of Geometric Methods in Modern Physics, 2012, 09, 07, 1250059  crossref(new windwow)
 References
1.
Brickell, F. and Clark, R. S., Differentiable manifold, Van Nostrand Reinhold Comp. London, 1978.

2.
Chaki, M. C., On pseudo Ricci symmetric manifolds, Bulg. J. Phys., 15(1988), 525-531.

3.
Chaki, M. C. and Kawaguchi, T., On almost pseudo Ricci symmetric manifolds, Tensor, N. S., 68(1)(2007), 10-14.

4.
Chaki, M. C. and Roy, S., Space-times with covariant-constant energy-momentum tensor, Int. J. Theo. Phys., 35(1996), 1027-1032. crossref(new window)

5.
Chen, B. Y. and Yano, K., Hypersurfaces of a conformally at space, Tensor, N. S., 26(1972), 318-322.

6.
Chen, B. Y. and Yano, K., Special conformally at spaces and canal hypersurfaces, Tohoku Math. J., 25(1973), 177-184. MR 48: 12351 crossref(new window)

7.
Chern, S. S., On the curvature and characterstic classes of a Riemannian manifold, Abh. Math. Sem. Univ. Hamburg, 20(1956), 117-126.

8.
De, U. C. and Gazi, A. Kalam, On pseudo Ricci symmetric manifolds, to appear.

9.
Deszcz, R., On pseudo-symmetric spaces, Bull. Soc. Math. Belg. Serie A, 44(1992), 1-34.

10.
Eisenhart, L. P., Riemannian Geometry, Princeton University Press, 1949.

11.
Gebarowski, A., Nearly conformally symmetric warped product manifolds, Bulletin of the Institute of Mathematics Academia Sinica, 20(4)(1992), 359-371.

12.
O'neill, B., Semi-Riemannian Geometry, Academic Press, Inc., NY 1983.

13.
Ray-Guha, S., On perfect fluid pseudo Ricci symmetric spacetime, Tensor, N. S., 67(2006), 101-107.

14.
Roter, W. : On conformally symmetric Ricci-recurrent spaces, Colloquium Mathematicum, 31(1974), 87-96.

15.
Sen, R. N. and Chaki, M. C., On curvature restrictions of a certain kind of conformally flat Riemannian space of class one, Proc. Nat. Inst. Sci. India, 33Part A(1967), 100-102.

16.
Schouten, J. A., Ricci-Calculas, Springer, Berlin, 1954.

17.
Tamassy, L. and Binh, T. Q., On weakly symmetries of Einstein and Sasakian manifolds, Tensor. N. S., 53(1993), 140-148.

18.
Yano, K., Concircular Geometry I, Proc. Imp. Acad. Tokyo, 16(1940), 195-200. crossref(new window)

19.
Yano, K., On the torseforming direction in Riemannian spaces, Proc. Imp. Acad. Tokyo, 20(1944), 340-345. crossref(new window)